INVESTIGADORES
OMBROSI Sheldy Javier
artículos
Título:
Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function
Autor/es:
L. FORZANI, F. J. MART├ŹN-REYES Y S. OMBROSI
Revista:
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Editorial:
AMER MATHEMATICAL SOC
Referencias:
Año: 2011 vol. 363 p. 1699 - 1699
ISSN:
0002-9947
Resumen:
Abstract. In this work we characterize the pair of weights (w, v) such thatthe one-sided Hardy-Littlewood maximal function in dimension two is of weaktype(p, p), with respect to the pair (w, v). As an application ofthis result we obtain a generalization of the classic Dunford-Schwartz ErgodicMaximal Theorem for bi-parameter flows of null-preserving transformations.